Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the automorphic functions of the group $ (0,3;l\sb 1,l\sb 2,l\sb 3)$


Author: Richard Morris
Journal: Trans. Amer. Math. Soc. 7 (1906), 425-448
MSC: Primary 30F35
DOI: https://doi.org/10.1090/S0002-9947-1906-1500758-0
MathSciNet review: 1500758
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F35

Retrieve articles in all journals with MSC: 30F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500758-0
Article copyright: © Copyright 1906 American Mathematical Society

American Mathematical Society